Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

An_249064 posted:
am in my mid 20s, i was taking painkillers for almost 3 years for an injury. before i started taking them i had a normal sex life,15 mins, 30 mins an hour who knows. but once i started taking painkillers i realized i would find it very difficult to achieve orgasm (hoursss) which i didnt find to be a problem at the time and ive read up on that side effect before. the issue now is that i have been off of them for a few months and it is the complete opposite. im trying to be as least graphic as possible, but i am dealing with a problem ive never had or ever thought i would have. i am not able to "attain" and maintain arousel for very long and dont know what to do. please let me know of any advice or tips that would help. it would greatly appreciated.
dfromspencer responded:

What kind of injury was this? If it damaged nerves, that could be part of your problem? Did it hurt any of the blood vessells in your penis? We need to know these things, in order to help you properly, you know?

It may be that, the opiates you have taken, are not completely out of your system? Or, could you be overthinking your sexual problem? Thinking about it, while doing it, can sometimes be a libido killer. Try this once, don't think about it, just do. See what happens? Let us know.

You may even concider seeing a urologist, just in case? It could be something serious, but probably not.

Good luck, and keep us posted.
bionic_hip_man responded:
I have been on opiate meds for years for chronic pain. Opiates are known to cause testosterone levels to decrease.I am on testosterone replacement using a compounded T cream. I was directed to apply the T cream to the head of my penis to regain feeling . I am back to my normal self. I reccomend having your Test. level checked. Tcream can help regain feeling in your penis. DO NOT GEL on your penis; it will burn(alcohol)

Helpful Tips

Sex relation issue
I doing daily sex with my wife .But just 5 minutes only continue in sex after my cock drop the liquid any boady tell me any solution i ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website